Below you will find more information about Rebound Headache from Medigest. If you believe that you are suffering from any of the symptoms of Rebound Headache it is important that you obtain an accurate diagnosis from a medical professional to ensure that you obtain the correct medication or treatment for your condition. There are medical conditions that carry similar symptoms associated with Rebound Headache and therefore the information provided by Medigest is offered as a guideline only and should never be used in preference to seeking professional medical advice. The information relating to Rebound Headache comes from a third party source and Medigest will not be held liable for any inaccuracies relating to the information shown.
Rebound headaches are cycles of headaches. They are also referred to as medication overuse headaches.
The doctor learns about the patient's headaches and the medications used in order to ascertain his or her diagnosis. The patient undergoes a physical examination to determine any signs of illness, infection, or neurological problems. If the cause is uncertain, the patient undergoes blood or urine tests to determine any underlying medical conditions. The doctor sometimes recommends an X-ray, computerized tomography, or magnetic resonance imaging.
The doctor restricts the patient's use of pain medication or recommends stopping the medication that is causing rebound headaches. The patient may also need treatments to alleviate withdrawal symptoms.
Symptoms and Signs
Rebound headaches usually occur daily and persist all through the day, with the worse pain at the start of a headache as the medication wears off. Other symptoms include anxiety, nausea, memory problems, depression, and trouble sleeping.
The condition occurs by taking more than the required headache medications. Most pain relievers contribute to the condition. Certain medications however, may lead to rebound headaches. Such medications may include simple pain relievers, combination pain relievers, migraine medications, opiates. Daily doses of caffeine may also contribute to the condition.Discuss Rebound Headache in our forums
Discuss Rebound Headache with other members of Medigest in our forums.